# SDR GTIA030965

- Difficulty date: November 7, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL CENTER 826-886, METAL EDGE WORN THROUGH, METAL EDGE HAS GOUGE MARKS, CRACKED AT FASTENER HOLE, SURFACE CORROSION.  FABRICATED NEW FLOOR PANEL.  (M)
